MathSciNet Relay Station
MathSciNet bibliographic data
MR1727215 30G35 (78A25)
McIntosh, Alan; Mitrea, Marius Clifford algebras and Maxwell's equations in Lipschitz domains. Math. Methods Appl. Sci. 22 (1999), no. 18, 1599–1620.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement